| Catalog Number |
386811 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd cathena 20gx1.25in straight bc catheter tip integrity the upper plastic part of the catheter is partially severed.Several professionals have reported the incidence (so far three 20g catheters from the same lot and one 18g catheter of which we do not know the lot.The affected catheters are in the emergency room (nurse: (b)(6).
Additional Manufacturer Narrative
Our quality engineer inspected the photo, and 6 samples submitted for evaluation.The reported issue of catheter tip integrity was not confirmed upon inspection of the samples.Analysis of the samples showed no damages or defects.Samples were subjected to a cannula and catheter tip penetration and drag test where all samples passed with no abnormalities observed.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.The root cause could not be determined as the defect could not be replicated.
Event or Problem Description
No additional information.